MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN040620
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "water was found leaking from the collar of the adaptor while in use on a patient.Therefore, the adaptor was replaced with a new unit".No patient injury reported.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).One unit of 031-33j "nebulizer adaptor 033,sterile,japanese" was received for analysis.A visual exam was performed and damage was observed on the screw threads of the adaptor.No other issues were found.Functional testing could not be performed due to the damage on the adaptor.Based on the investigation performed, the complaint is confirmed.Although the complaint is confirmed, there is not sufficient evidence to assure that this issue was originated during the manufacturing process.It is possible that the damage on the adaptor could have been caused by the end user.A root cause for the issue could not be identified.

Brand Name
HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11231206
Report Number3004365956-2021-00015
Device Sequence Number3286008
Product Code CAF
UDI-Device Identifier04026704581290
UDI-Public04026704581290
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN040620
Device Catalogue Number031-33J
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2020
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1